Vomit after Vaccination

Q&A ForumCategory: QuestionsVomit after Vaccination
Rama asked 3 years ago

Hi today gave 3rd vaccination to him after 3 hours he vomited more by crying n then from evening he have fever… My baby he is not able to cry loudly his voice also become very small😟

1 Answers
Yogita answered 3 years ago

Hi Rama,

Check with doctor dear.,
With any medicine, including vaccines, there is a chance of side effects. These are usually mild and go away on their own. Most vaccine reactions are not serious: tenderness, redness, or swelling where the shot was given; or a mild fever. These happen soon after the shot is given and go away within a day or two. They happen with up to about half of vaccination​.

May be vomiting is one of the side effects of vaccination. Do not panic, it’s quite normal.

But please consult doctor for safer side… So that doctor will understand his sensitivity for next vaccination schedule..

If fever reaches more then 100 degree, then give babygesic drops or crocin drops for babies – always give medicine as per doctor suggestion.

Take care
Team Caring MoMster.